# SDR ASAA2013040694355

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,950 hours, 7,473 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115014
- Condition: Failed
- Location: Throttle Stand
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ENGINE CAUTION & NR 2 REVERSER LIGHT ON OVERHEAD ILLUMINATED FOR 2 MINUTES, WENT OUT PROIR TO SHUTDOWN.  VERIFIED S5 HAS HIGH RESISTANCE IN THE DEPLOYED POSITION. 2.5 OHMS. IAW W/D 78-34-21. REQS SWITCHPACK. REPLACED AUTO THROTTLE SWITCH PACK. OPS CK GOOD. REF AMM 76-11-07.
